Optical solitons in fiber Bragg gratings with dispersive reflectivity for quadratic cubic nonlinearity by extended trial function method

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M. R.

OPTIK, vol.185, pp.50-56, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.060
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.50-56
  • Keywords: Solitons, Quadratic-cubic law, Bragg gratings, DUAL-CORE SYSTEM, STABILITY
  • Yozgat Bozok University Affiliated: Yes


This paper studies optical solitons in fiber Bragg gratings, that appear with quadratic-cubic nonlinearity, in presence of dispersive reflectivity. The extended trial function scheme revealed bright and singular optical soliton solutions to the model. The phase-matching condition was adopted to this model.